RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 95, Issue 4  


The Hopfian Property of $n$-Periodic Products of Groups
S. I. Adian, V. S. Atabekyan
483
On the Structural Properties of the Weight Space $L_{p(x),\omega}$ for $0< p(x)<1$
R. A. Bandaliev
492
On the Spectrum of Well-Defined Restrictions and Extensions for the Laplace Operator
B. N. Biyarov
507
On $\mathrm K$-$\mathbb P$-Subnormal Subgroups of Finite Groups
A. F. Vasil'ev, T. I. Vasilyeva, V. N. Tyutyanov
517
The Number of Attractors in Dymamical Systems Associated with Cycles
A. V. Zharkova
529
A Four-Dimensional Simple Algebra with Fractional PI-Exponent
M. V. Zaicev, D. Repovš
538
Naturalness of the Class of Lebesgue–Borel–Hausdorff Measurable Functions
V. K. Zakharov, T. V. Rodionov
554
Boundary Behavior of Orlicz–Sobolev Classes
D. A. Kovtonyuk, V. I. Ryazanov, R. R. Salimov, E. A. Sevost'yanov
564
Pseudosymmetric Equations in a Free Monoid
A. Sh. Malkhasyan
577
On the Rate of Approximation of Singular Functions by Step Functions
J. V. Tikhanov
590
On the Residual $\pi$-Finiteness of Generalized Free Products of Groups
E. A. Tumanova
605
Blow-Up in Systems with Nonlinear Viscosity
E. V. Yushkov
615

Brief Communications
A Generating Function for $\sigma(3n-1)$
S. E. Gladun
630
On a Special Orthogonal Decomposition of the Space $L^2(0,1)$
B. S. Kashin
635
On the Exponential Rate of Convergence in the Birkhoff Ergodic Theorem
I. V. Podvigin
638
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019